Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Crashing

Posted by Zana on May 28, 2009, at 12:31:44

In reply to Re: Crashing Zana, posted by Phillipa on May 28, 2009, at 10:36:10

Stupid of me to tinker. You know the love hate thing with the meds. But it's also true: if it ain't broke don't fix it. But I was feeling so much better I figured maybe I could do with less seroquel- it has such bad long term side effects, like 16% diabeties and that's just what they're reporting. But I'm down from 300mg to 150mg. That's something. And since it is the only thing I've changed, I have every reason to think I'll feel just as good as I was feeling when I get my blood levels back up. Right??

Hope you're having a decent day. Maybe even a good one!





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Zana thread:898079